2018
Том 70
№ 8

All Issues

Boiko R. V.

Articles: 15
Article (Ukrainian)

Behavior of a branching process with immigration in a stimulating medium

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 423–430

Article (Ukrainian)

The behavior of a branching process with infinite variance in a limiting medium

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 280–285

Article (Ukrainian)

Lifetime of branching process with immigration in limiting environment

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 283 — 289

Article (Ukrainian)

Limit theorems for a branching process with variable regime describing population development in a limiting medium

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 681—687

Article (Ukrainian)

Limit theorems for a branching process with immigration in varying environment

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 488—492

Article (Ukrainian)

A probabilistic model of the operation of a continuous filter

Boiko R. V., Leichkis I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 365 – 367

Article (Ukrainian)

A supercritical branching process with variable mode

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 201 - 207

Article (Ukrainian)

Limit theorems for Branching processes with variable regime and immigration in the subcritical case

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 178–182

Article (Ukrainian)

A limit theorem for branching processes with variable-regime immigration (critical case)

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 806–809

Article (Ukrainian)

A limit theorem for branching random processes with variable mode (critical case)

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 89–96

Article (Ukrainian)

On the stationary distribution of a controlled branching process and an optimization problem

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 522–526

Article (Ukrainian)

A controllable branching process

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 237–243

Article (Ukrainian)

On the transition probabilities of a branching process with stops

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 632—637

Article (Ukrainian)

Asymptotic distribution of the sojourn time of the simplest random walk on the positive semi-axis

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 80–83

Article (Ukrainian)

On the asymptotic distribution of a functional of the simplest symmetric random walk on a line

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 665—669